The Annals of Mathematical Statistics

Equiconvergence of Martingales

Edward S. Boylan

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 2 (1971), 552-559.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693405

Digital Object Identifier
doi:10.1214/aoms/1177693405

Mathematical Reviews number (MathSciNet)
MR290422

Zentralblatt MATH identifier
0218.60049

JSTOR
links.jstor.org

Citation

Boylan, Edward S. Equiconvergence of Martingales. Ann. Math. Statist. 42 (1971), no. 2, 552--559. doi:10.1214/aoms/1177693405. https://projecteuclid.org/euclid.aoms/1177693405


Export citation